# SDR DALA2016062805040

- Difficulty date: June 27, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 59,183 hours, 15,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN ABOVE THE 2L DOOR HAS FALLEN OFF.  REINSTALLED EXIT SIGN ABOVE 2L DOOR.
